Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Counting interval graphs


Author: Phil Hanlon
Journal: Trans. Amer. Math. Soc. 272 (1982), 383-426
MSC: Primary 05C30; Secondary 05-04, 05C75
MathSciNet review: 662044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we enumerate interval graphs (up to isomorphism) along with labelled interval graphs, identity interval graphs, transitive interval graphs and various sorts of unit interval graphs. The enumeration makes use of a structural decomposition of interval graphs which leads to a characterization of those interval graphs having a unique interval representation. Several tables are included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C30, 05-04, 05C75

Retrieve articles in all journals with MSC: 05C30, 05-04, 05C75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0662044-8
PII: S 0002-9947(1982)0662044-8
Article copyright: © Copyright 1982 American Mathematical Society